CSpace
Global Solutions of 3-D Navier-Stokes System with Small Unidirectional Derivative
Liu, Yanlin1,2; Zhang, Ping1,2,3
2020-02-01
Source PublicationARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
ISSN0003-9527
Volume235Issue:2Pages:1405-1444
AbstractGiven initial data uo =, 3E (R 3)11 /32j (R-) with uo belonging to L2(R3) rl LcnRv; H-6 (R12,)) f 1.'(1'4; H3(kt2i)) for some 6 1[, if in addition ihuo belongs to the homogeneous anisotropic Sobolev space, H40, we prove that the classical 3-D Navier Stokes system has a unique global Fujita Kato solution provided that the H-7"0 norm of a3uo is sufficiently small compared to exp CIA6(uld) + B6(u0))) with A6(4) and Bs(u0) being scaling invariant quantities of the initial data, which is scaling invariant with respect to the variable x3. This result provides some classes of large initial data which are large in Besov space and which generate unique global solutions to the 3-D Navier Stokes system. In particular, we extend the previous results in [5,7,10] for initial data with a slow variable to multi -scales slow variable initial data.
DOI10.1007/s00205-019-01447-9
Indexed BySCI
Language英语
Funding ProjectNSF of China[11371347] ; NSF of China[11688101] ; Morningside Center of Mathematics of the Chinese Academy of Sciences ; National Center for Mathematics and Interdisciplinary Sciences
WOS Research AreaMathematics ; Mechanics
WOS SubjectMathematics, Applied ; Mechanics
WOS IDWOS:000522346000015
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/51047
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLiu, Yanlin
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Chinese Acad Sci, Hua Loo Keng Ctr Math Sci, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Liu, Yanlin,Zhang, Ping. Global Solutions of 3-D Navier-Stokes System with Small Unidirectional Derivative[J]. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,2020,235(2):1405-1444.
APA Liu, Yanlin,&Zhang, Ping.(2020).Global Solutions of 3-D Navier-Stokes System with Small Unidirectional Derivative.ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,235(2),1405-1444.
MLA Liu, Yanlin,et al."Global Solutions of 3-D Navier-Stokes System with Small Unidirectional Derivative".ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 235.2(2020):1405-1444.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Yanlin]'s Articles
[Zhang, Ping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Yanlin]'s Articles
[Zhang, Ping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Yanlin]'s Articles
[Zhang, Ping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.